# SDR SWIA201541221

- Difficulty date: May 26, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 28,486 hours, 24,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT JUST BELOW THE ADG DOOR.  REPAIRED SKIN IAW SRM AND REO.
